Recursion Operator of the Narita–Itoh–Bogoyavlensky Lattice

Wang, Jing Ping (2012) Recursion Operator of the Narita–Itoh–Bogoyavlensky Lattice. Studies in Applied Mathematics, 129 (3). pp. 309-327. ISSN 1467-9590. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1467-9590.2012.00556.x

Abstract

We construct a recursion operator for the family of Narita-Itoh-Bogoyavlensky infinite lattice equations using its Lax presentation and present their mastersymmetries and bi-Hamiltonian structures. We show that this highly nonlocal recursion operator generates infinitely many local symmetries.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 17 Oct 2012 11:11
Last Modified: 11 Jun 2014 09:01
Resource URI: http://kar.kent.ac.uk/id/eprint/31721 (The current URI for this page, for reference purposes)
  • Depositors only (login required):